IJPAM: Volume 53, No. 2 (2009)

ON THE ITERATED MULTIPLICATION MAP
FOR LINE BUNDLES ON CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X$ be an integral curve. Here we study the multiplication map $H^0(X,L_1)\otimes \cdots \otimes H^0(X,L_s) \to H^0(X,L_1\otimes \cdots \otimes L_s)$ of global sections of $s\ge 3$ line bundles, mainly when $h^0(X,L_i)=2$ for all $i$.

Received: May 7, 2009

AMS Subject Classification: 14H99, 14C20, 14C21

Key Words and Phrases: multiplication map, integral curve, line bundle

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 2